# SDR DALA2023122110464

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38737
- Aircraft time: 28,655 hours, 9,804 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8803170) DURING FUNCTIONAL CHECK FLIGHT WHEN FLT CONTROL "A" AND "B" TURNED TO OFF SEVERE PITCH UP. UNCONTROLLABLE WITH CONTROL COLUMN. IF FLT CONTROL SWITCH NOT TURNED ON RAPIDLY IT WOULD RESULT IN A STALL. FCF FAILED" DID NOT COMPLETE. ADJUSTED & VERIFIED RIG OF THE TAB CONTROL PUSH RODS OF THE PCU ELEVATOR AND ELEVATOR FEEL & CENTERING UNIT I.A.W. B737 A.M.M. 27-31-00-820-805/820-802/820-803 & 820-804. PERFORMED SATISFACTORY OPERATIONAL CHECK OF THE ELEVATOR SYSTEM I.A.W. B737 A.M.M. 27-31-00.
